MathSciNet Relay Station
MathSciNet bibliographic data
MR1692511 57M27 (57M12 57M25)
Cha, Jae Choon; Ko, Ki Hyoung Signature invariants of links from irregular covers and non-abelian covers. Math. Proc. Cambridge Philos. Soc. 127 (1999), no. 1, 67–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement